# SDR USAA040830

- Difficulty date: October 14, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274
- Condition: Delaminated
- Location: T/E Flap
- Part time: 51,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - C2, UPPER AND LOWER SKIN, .5 INCH BY 2.5 ALONG T/E, DELAMINATED, IB T/E OF RT OB AFT FLAP.  FABRICATED REPAIR SKIN AND DOUBLER AND NEW IAW TR 57-50-39A AND EO 5796X105.
